MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-27
Medical Device Problem Codes Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Dyspnea (1816); Thrombosis/Thrombus (4440); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 07/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.B3: event date was estimated.
 
Event or Problem Description
It was reported in (b)(6) 2024 a 27mm navitor transcatheter aortic valve was implanted.In the beginning of may 2024, the patient presented with shortness of breath and was diagnosed with hypoattenuating leaflet thickening (halt).On (b)(6) 2024 the patient presented with transvalvular aortic regurgitation and a leaflet thrombosis was discovered on computed tomography (ct).Warfarin was initiated as treatment.The patient status was stable.
 
Additional Manufacturer Narrative
An event of patient device interaction problem associated with thrombus, and patient-device incompatibility was reported.A returned device assessment could not be performed as the device reamins implanmted and was not returned for analysis.Information from field indicated that warfarin was administerd as treatment for thrombus.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Imaging received appeared unclear to understand if some thrombus is on the leaflets.Based on received information the cause of reported patient device interaction problem could not be determined.The cause for the reported patient device interaction problem associated with hypoattenuating leaflet thickening could not be determined.It is possible due to procedural conditions such as valve under-expansion; however, this cannot be confirmed.The reported hospitalization, and unexpected medical intervention were result of case-specific circumstances as the patient returned to the hospital, medications were provided.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description
It was reported in (b)(6) 2024 a 27mm navitor transcatheter aortic valve was implanted.In the beginning of (b)(6) 2024, the patient presented with shortness of breath and was diagnosed with hypoattenuating leaflet thickening (halt).On (b)(6) 2024 the patient presented with transvalvular aortic regurgitation and a leaflet thrombosis was discovered on computed tomography (ct).Warfarin was initiated as treatment.The patient status was stable.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22459893
Report Number2135147-2025-03744
Device Sequence Number8560033
Product Code NPT
UDI-Device Identifier05415067031594
UDI-Public(01)05415067031594(17)260613
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2026
Device Model NumberNVTR-27
Device Catalogue NumberNVTR-27
Device Lot Number9132778
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer08/16/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown